Yıl 2015, Cilt 6, Sayı 0, Sayfalar 7 - 13 2014-07-25

On the decomposition of curvature tensor fields in conformal Finsler spaces II

James Gatoto [1] , Surendra Singh [2]

205 186

The object of the present paper is to decompose curvature tensor fields in conformal Finsler spaces. The authors have also studied properties of the conformal decomposition tensor fields. The notations used in the sequel are due to H.Rund [4].

Conformal Finsler space; conformal decomposition tensor fields; Bianchi identities; recurrent conformal vector field; covariant derivative.
  • Knebelman M.S., Conformal geometry of generalized metric spaces, Proc. Nat. Academy. Sci. USA., 15 (1929), 376-379.
  • Mishra C.K., Lodhi G., On decomposability of the curvature tensor in recurrent Finsler spaces, Dierential Geometry-Dynamical Systems, 10 (2008), 235-242.
  • Misra R.B., The Bianchi identities satised by curvature tensors in a conformal Finsler space,Tensor, N.S., 18 (1967), 187-190.
  • Rund H.,The dierential Geometry of Finsler spaces Springer-Verlag, (1959).
  • Singh S.P., Gatoto J.K., On the decomposition of curvature tensors in recurrent conformal Finsler space, Istanbul Univ.Fac. Mat. Dergisi, 60 (2001), 73-83.
  • Sinha B.B., Singh S.P., On decomposition of recurrent curvature tensor elds in Finsler spaces,Bull. Calc. Math. Soc., 62 (1972), 91{96.
Birincil Dil en
Konular
Dergi Bölümü Matematik
Yazarlar

Yazar: James Gatoto
E-posta: drgatoto@yahoo.com

Yazar: Surendra Singh
E-posta: drgatoto@yahoo.com

Bibtex @ { iusfjm118574, journal = {İstanbul University Science Faculty The Journal Of Mathematics, Physics and Astronomy}, issn = {1300-0713}, address = {İstanbul Üniversitesi}, year = {2014}, volume = {6}, pages = {7 - 13}, doi = {}, title = {On the decomposition of curvature tensor fields in conformal Finsler spaces II}, key = {cite}, author = {Singh, Surendra and Gatoto, James} }
APA Gatoto, J , Singh, S . (2014). On the decomposition of curvature tensor fields in conformal Finsler spaces II. İstanbul University Science Faculty The Journal Of Mathematics, Physics and Astronomy, 6 (0), 7-13. Retrieved from http://dergipark.gov.tr/iusfjm/issue/9495/118574
MLA Gatoto, J , Singh, S . "On the decomposition of curvature tensor fields in conformal Finsler spaces II". İstanbul University Science Faculty The Journal Of Mathematics, Physics and Astronomy 6 (2014): 7-13 <http://dergipark.gov.tr/iusfjm/issue/9495/118574>
Chicago Gatoto, J , Singh, S . "On the decomposition of curvature tensor fields in conformal Finsler spaces II". İstanbul University Science Faculty The Journal Of Mathematics, Physics and Astronomy 6 (2014): 7-13
RIS TY - JOUR T1 - On the decomposition of curvature tensor fields in conformal Finsler spaces II AU - James Gatoto , Surendra Singh Y1 - 2014 PY - 2014 N1 - DO - T2 - İstanbul University Science Faculty The Journal Of Mathematics, Physics and Astronomy JF - Journal JO - JOR SP - 7 EP - 13 VL - 6 IS - 0 SN - 1300-0713- M3 - UR - Y2 - 2018 ER -
EndNote %0 İstanbul University Science Faculty The Journal Of Mathematics, Physics and Astronomy On the decomposition of curvature tensor fields in conformal Finsler spaces II %A James Gatoto , Surendra Singh %T On the decomposition of curvature tensor fields in conformal Finsler spaces II %D 2014 %J İstanbul University Science Faculty The Journal Of Mathematics, Physics and Astronomy %P 1300-0713- %V 6 %N 0 %R %U